Nurofen Ibuprofen 200mg Meltlets Mint Flavour, 12 Meltlets

  • Simply place the tablet on the tongue, allow it to dissolve, and then swallow.
  • Targeted pain relief on the Go
  • Ibuprofen
  • Nurofen Meltlets mint 200mg

Targeted pain relief
  • For relief from:
    Headache,
  • period pain,
  • dental pain,
  • migraine,
  • backache,
  • muscular pain,
  • rheumatic pain,
  • neuralgia,
  • cold & flu symptoms,
  • feverishness

£3.69

Compare
Targeted pain relief
  • For relief from: Headache,
  • period pain,
  • dental pain,
  • migraine,
  • backache,
  • muscular pain,
  • rheumatic pain,
  • neuralgia,
  • cold & flu symptoms,
  • feverishness

Nurofen Ibuprofen 200mg Meltlets Mint Flavour, 12 Meltlets

Nurofen Ibuprofen 200mg Meltlets Mint Flavour, the active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen Meltlets dissolve easily on your tongue, with no need for water. Pain relief from: Migraine, headache, Backache, Period pain, Dental pain, Neuralgia, Rheumatic pain, Muscular pain, Cold and flu
Simply place the tablet on the tongue, allow it to dissolve and then swallow the Nurofen Meltlets Mint are used for the relief of:
• Headaches and migraine pain
• Dental pain and neuralgia
• Period pain
• Rheumatic, muscular and back pain
• Feverishness and symptoms of cold and flu

Brand

Nurofen

How to use

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets up to three times a day as required. Place tablets on the tongue, allow it to dissolve and then swallow; no water is required. Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hours. Do not give to children under 12 years of age.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Read the enclosed leaflet carefully before use.

Directions:
Place a tablet on the tongue, allow it to dissolve and then swallow – no water is required. Do not chew.
Dosage:
Adults, the elderly and children 12 years and older: Initial dose: 2 tablets, then if necessary, take 1 or 2 tablets every 4 hours.
Do not exceed 6 tablets in any 24 hours.
Not suitable for children under 12 years.
If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist.
Do not take:
If you have or have ever had a stomach ulcer.
If you are allergic to any of the ingredients or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs).
If you have phenylketonuria.
Consult your doctor before use if you are pregnant, asthmatic, or are taking any other regular medical treatment.

Product details

Storage:
Store below 25ºC.
Store in the original pack

Safety Warning:
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
Are a smoker
Are pregnant

WARNING: Do not take more medicine than the label tells you to.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN

Also contains a source of phenylalanine.

Ingredients

Each Tablet contains: Ibuprofen 200mg, See leaflet for full list
Allergen Information
Contains Phenylalanine

Side Effects

STOP TAKING the medicine and seek immediate medical help if you
develop: • signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles
that look like coffee grounds. • signs of serious allergic reaction such as:
– difficulties in breathing or unexplained wheezing
– dizziness or faster heartbeat
– severe forms of skin reactions such as itchiness, skin rash with
redness, peeling, flaking or blistering (e.g.: Steven-Johnson
syndrome)
– swelling of your face, tongue or throat
• signs of kidney problems such as:
– passing less or more urine
– cloudy urine or blood in urine
– pain in the back and/or swelling (particularly in the legs)
• signs of aseptic meningitis with neck stiffness, headache, feeling
sick, being sick, fever or consciousness. Patients with autoimmune
disorders (lupus, mixed connective-tissue disease) may be more
likely to be affected. • a severe skin reaction known as DRESS syndrome can occur.
Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood cells).
STOP TAKING the medicine and tell your doctor if you experience the
following uncommon side effects which affect 1 to 10 users in 1,000:
• indigestion, heartburn or feeling sick
• pains in your stomach (abdomen) or other abnormal stomach
problems
TELL YOUR DOCTOR if you have any of the following side effects, they
become worse or you notice any effects not listed: Uncommon side effects which affect 1 to 10 users in 1,000:
• allergic reactions, such as skin rashes (urticaria), itching, peeling
• headaches
Rare side effects which affect 1 to 10 users in 10,000:
• flatulence (wind), diarrhoea, constipation and vomiting
Very rare side effects which affect less than 1 user in 10,000:
• blood disorder resulting in unexplained or unusual bruising or
bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and
severe exhaustion
• drop in blood pressure or irregular heart beat
• stomach or intestinal ulcers, sometimes with bleeding and
perforation, inflammation of the lining of the mouth with ulceration
(ulcerative stomatitis), inflammation of the stomach (gastritis)
• liver problems
Side effects for which the frequency can not be estimated from available
data:
• worsening of asthma or bronchospasm
• swelling (oedema), high blood pressure, heart failure or attack
• worsening of colitis and Crohn’s disease

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller